Skip to main content

Estimates for regularity of the tangential a-system

Journal Article


Abstract


Publication Date


  • 2011

Geographic Focus


Citation


  • Khanh, T. & Zampieri, G. (2011). Estimates for regularity of the tangential a-system. Mathematische Nachrichten, 17 (18), 2212-2224.

Scopus Eid


  • 2-s2.0-81155148563

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4539

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 2212

End Page


  • 2224

Volume


  • 17

Issue


  • 18

Place Of Publication


  • Germany

Abstract


Publication Date


  • 2011

Geographic Focus


Citation


  • Khanh, T. & Zampieri, G. (2011). Estimates for regularity of the tangential a-system. Mathematische Nachrichten, 17 (18), 2212-2224.

Scopus Eid


  • 2-s2.0-81155148563

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4539

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 2212

End Page


  • 2224

Volume


  • 17

Issue


  • 18

Place Of Publication


  • Germany